JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Volume 4, Issue 5, Article 91
On Grüss Type Inequalities of Dragomir and Fedotov

    Authors: Josip E. Pecaric, B. Tepes,  
    Keywords: Grüss type inequalities.  
    Date Received: 20/05/03  
    Date Accepted: 18/09/03  
    Subject Codes:


    Editors: Sever S. Dragomir,  

Weighted versions of Grüss type inequalities of Dragomir and Fedotov are given. Some related results are also obtained.

  Download Screen PDF
  Download Print PDF
  Send this article to a friend
  Print this page

      search [advanced search] copyright 2003 terms and conditions login